MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CFF12, 5X100 KII FIOS ADVFIX DP 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES CFF12, 5X100 KII FIOS ADVFIX DP 10/BX; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CFF12
Medical Device Problem Codes Break (1069); Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is anticipated to return to applied medical for evaluation.A follow-up report will be sent upon completion of investigation.
 
Event or Problem Description
Procedure performed: cholecystectomy.Event description: translation: the operating room had a problem yesterday with a broken obturator tip on reference cff12 lot 1428854.No patient incidence, the material has been changed.It is available for return, for expertise.Additional information received by email from applied medical representative on 14 apr 2022: dr.Introduced his trocar and on contact with the tissues the end of it broke.He changed his trocar and was able to operate on his patient without any problem.Intervention: change of device.Patient status: no patient injury or illness occur associated with the complaint event.
 
Event or Problem Description
Procedure performed: cholecystectomy.Event description: translation: the operating room had a problem yesterday with a broken obturator tip on reference cff12 lot 1428854.No patient incidence, the material has been changed.It is available for return, for expertise.Original: le bloc a eu un problème hier d¿embout de mandrin cassé sur la référence cff12 lot 1428854.Aucune incidence patient, le matériel a été changé.Il est disponible pour reprise, pour expertise.Additional information received by email from applied medical representative on 14apr22: dr.[name] introduced his trocar and on contact with the tissues the end of it broke.He changed his trocar and was able to operate on his patient without any problem additional information received by email from applied medical representative on 14apr22: the break was considered to be a clean break.No pieces fell into the patient.It seems that during the 1st pressure exerted on the wall the trocar broke.There was no difficulty during insertion, the breakage occured too quickly.This was not a robotic case.Intervention: change of device.Patient status: no patient injury or illness occur associated with the complaint event.
 
Additional Manufacturer Narrative
The event unit was returned to applied medical for evaluation.Visual inspection confirmed the complainant¿s experience of a fractured obturator.The event unit contained a clean obturator shaft fracture.Based on the condition of the returned unit, it is likely that the obturator was more susceptible to breakage.This event was initially reported based on the description of the event.However, based on the evaluation of the returned unit, applied medical determined that this event is not reportable as a clean obturator shaft fracture is unlikely to cause or contribute to death or serious injury.Correction [h6]: component code has been changed to "4742 - inserter" and device code has been changed to "1069 - break".

Brand Name
CFF12, 5X100 KII FIOS ADVFIX DP 10/BX
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
aaron fulcher
22872 avenida empresa
rancho santa margarita, CA 92688
9497135765
MDR Report Key14190915
Report Number2027111-2022-00573
Device Sequence Number17282270
Product Code GCJ
UDI-Device Identifier00607915124090
UDI-Public(01)00607915124090(17)241005(30)01(10)1428854
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K083638
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/05/2024
Device Model NumberCFF12
Device Catalogue Number101473832
Device Lot Number1428854
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2022
Supplement Date Received by Manufacturer04/12/2022
Initial Report FDA Received Date04/22/2022
Supplement Report FDA Received Date06/22/2022
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexPrefer Not To Disclose